# SDR ALG2003F00032

- Difficulty date: November 17, 2002
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N1075W
- Make and model: Bell 206L-1
- Aircraft serial: 45377
- Engine: Allsn 250C28B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 6890579
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FUEL IS LEAKING FROM THE LINE (PN 6890579) , FUEL CONTROL TO PUMP BYPASS) THE MECHANIC REMOVED THE LINE, INSPECTED IT AND REINSTALLED THE LINE.  THE FUEL SYSTEM WAS BLED AND THE AIRCRAFT WAS GROUND RUN, LEAK CHECKED OK AND AIRCRAFT RETURNED TO SERVICE.
